MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1709601
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review is not required, however it was requested.The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.One tunneler was received, the sample was received with the device alone.The tunneler received did not match the dwg5167281, which is the tunneler that should be included in the kit specified.However, due to the kit being opened upon return it is unknown whether the wrong components could have been due to clinical or packaging return procedure.The device was used for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 1709601 port & catheter, implanted, subcutaneous, intravascular alleged difficulty during port placement because there was an incorrect tunneler in the kit.This report was received from a single source.Of the one event, did involve patient with no reported patient injury.The patients age, weight and gender were not provided.

Brand Name
POWER PORT TI, 9.6 SI, INT WOSP, ATT, SL
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533127
Report Number3006260740-2019-01084
Device Sequence Number11224247
Product Code LJT
UDI-Device Identifier00801741026737
UDI-Public(01)00801741026737
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1709601
Device Catalogue Number1709601
Device Lot NumberRECU1601
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1